# SDR SWAA2015100544525

- Difficulty date: September 26, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR VERTICAL PRESS WEB CRACKED AT BS 663.75, LBL 24.5+9.  REPAIRED WEB IAW SRM.
